# SDR COMA0260581

- Difficulty date: October 14, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 15,217 hours, 14,080 cycles
- System (JASC): 2610 · Detection System
- Part: Element
- Part number: 24403615
- Condition: Defective
- Location: R/H Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5071 - MLG BAY OVERHEAT WARNING.REPLACED OVERHEAT SENSING ELEMENT R/H WHEEL WELL.
